MathSciNet Relay Station
MathSciNet bibliographic data
MR2228459 35Q55 (35B35 35Q51)
Martel, Yvan; Merle, Frank; Tsai, Tai-Peng Stability in $H^1$ of the sum of $K$ solitary waves for some nonlinear Schrödinger equations. Duke Math. J. 133 (2006), no. 3, 405–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement